Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Primolut N for endometriosis. Have bleeding, abdominal pain, bloating, thigh pain. Do I need further attention?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
I've been taking primolut N continuously for 8 months for treatment of endometriosis. Dosage is usually 5mg daily but increases when bleeding occurs to minimise/cease menstrual bleeding. I've increased the dose to 10mg bd for the last 5 days but am still bleeding. I am now experiencing abdominal pain, bloating and pain radiating down my right thigh. Wondering if I need to seek further attention??

Would appreciate your opinion.
Posted Mon, 17 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Mihail Iepure 2 hours later
Welcome to Healthcare Magic,
Five days continuously bleeding with persistent symptoms( radiating pain, bloating, discomfort ) despite increased dose , is real reason to seek further medical advice. They will review , adjust dose or change with another medication that suppress endometrial tissue growth and possible adding anti- inflammatory drugs. If you have done already biopsy and confirmed diagnosis , then I will advice you ultrasonography examination to rule out any other disorders. If after long term pharmacological treatment will be no improvements ( will persist chronicle pelvic pain who do not respond to NSAIDs and oral contraceptive therapy; intermittent or continuously dysmenorrhea) then there another therapeutically alternatives as surgical ablation and excision of endometriotic implants.

I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.

Best Regards,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor